The Annals of Mathematical Statistics

Errata to "Control Chart for Largest and Smallest Values"

John M. Howell

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 21, Number 4 (1950), 615-616.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729759

Digital Object Identifier
doi:10.1214/aoms/1177729759

Mathematical Reviews number (MathSciNet)
MR38050

JSTOR
links.jstor.org

Citation

Howell, John M. Errata to "Control Chart for Largest and Smallest Values". Ann. Math. Statist. 21 (1950), no. 4, 615--616. doi:10.1214/aoms/1177729759. https://projecteuclid.org/euclid.aoms/1177729759


Export citation

See also

  • Original Paper: John M. Howell. Control Chart for Largest and Smallest Values. Ann. Math. Statist., Volume 20, Number 2 (1949), 305--309.